2 doctors weighed in:

Will skin discoloration from fluocinonide (lidex) cream go away?

2 doctors weighed in
Dr. John Ebner
Dermatology
1 doctor agrees

In brief: Hypopigmentation

Topical steroids can cause lightening of the skin as well as other long term skin abnormalities like scarring, stretch marks (striae) and thinning (atrophy).
However, skin lightening usually will go away after some time. One key to getting it to resolve faster is to keep the area protected from sunlight. Sunlight tends to make skin color discrepancies more obvious and last longer.

In brief: Hypopigmentation

Topical steroids can cause lightening of the skin as well as other long term skin abnormalities like scarring, stretch marks (striae) and thinning (atrophy).
However, skin lightening usually will go away after some time. One key to getting it to resolve faster is to keep the area protected from sunlight. Sunlight tends to make skin color discrepancies more obvious and last longer.
Dr. John Ebner
Dr. John Ebner
Thank
Read more answers from doctors